Full Text: PDF
Volume 4, Issue 3, 1 December 2020, Pages 415-426
Abstract. In this paper, we first introduce a class of functions with the property , which is weaker than lower semicontinuity property. We then prove a general result on the existence of fixed points of a mapping in a complete metric under the assumption that the function has the property. This result generalizes several results in the literature. Finally, we apply our result to the existence of fixed points of involution mappings. Examples are given to illustrate our results.
How to Cite this Article:
Luong V. Nguyen, Nguyen T.N. Tram, Fixed point results with applications to involution mappings, J. Nonlinear Var. Anal. 4 (2020), 415-426.